# SDR 2007UALA02754

- Difficulty date: July 20, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 54,292 hours, 19,845 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Elevators
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS RT ELEVATOR PCU EICAS MESSAGE.   09-07-07   FOUND MIDDLE ACTUATOR FAULT ON RT ELEVATOR DURING CHECK.  REPLACED RT CENTER ELEVATOR POWER CONTROL UNIT.
